# SDR CALA0000554

- Difficulty date: April 25, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,344 hours, 23,585 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL AND HORIZONTAL SUPPORT ANGLES AT CFS 1485 VENT BOX ARE CRACKED (2). REMOVED AND REPLACED SUPPORT ANGLES PER SRM 51-30-5.
